# SDR HALA2017111700260

- Difficulty date: November 17, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 9,237 hours, 1,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT SEAT 37L BROKEN,  RE-SECURED EXIT SIGN.
